# SDR CALA2014022790489

- Difficulty date: February 27, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 52,817 hours, 21,319 cycles
- Engine: Iae V2527A5
- System (JASC): 3210 · Main Landing Gear
- Part: Housing
- Condition: Worn
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG UPPER BEARING HOUSING RETAINING PINS HOLES, ALL 6 ARE WORN.
